How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42773
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My boyfriend takes simvastatin. Someone told me that viagra

Customer Question

My boyfriend takes simvastatin. Someone told me that viagra would be dangerous for him to take. He has such a high sex drive I became concerned and asked him if he took viagra. He said no. I just found half of one on the floor next to my bed.
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: not that I am aware of
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. David replied 9 months ago.

This is Dr. David

there are no known drug interactions between simvastatin and viagra.

viagra will not interact with simvastatin.

how old is your boyfriend. I hope his heart is good enough to take viagra.

he should talk to his doctor about viagra.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Medical Questions